# SDR UPS01236304

- Difficulty date: July 2, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON CABIN FLOOR WEB FWD OF BS 1183 BLK AT BBL 15L.  REPAIR CARRIED OUT IAW SRM 51-40-2.
